oxycodone withdrawral

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rubyscooby
New Member


Date Joined Nov 2010
Total Posts : 3
   Posted 12/12/2010 12:46 PM (GMT -6)   
mad  hi there
im nearly off oxycodone for good now. i was origionally on 55mg a day & im now down the my last week at 2.5mg. next week i should be oxycodone free. the only question i have is that while i have been reducing the tablets, could this have made my PMT worse? i have just split up with my fiance because of this which of course i didnt want. im now on 150mg, twice a day of effexor (venlafaxine) im hoping that my PMT will improve once im totally free of oxycodone. im desparate for some advice on this!! confused

antbuggey
Veteran Member


Date Joined May 2010
Total Posts : 594
   Posted 12/12/2010 1:09 PM (GMT -6)   
Hello,

Sorry I can not help with any advice and I am very sorry to hear about your split with your fiance! I do want to give you kudos for getting off the oxy! That is not an easy thing and you deserve credit for that! I hope the other stuff improves and works out!

Take care of you!
Beckey
Rheumatoid Arthritis, Spinal Stenosis L3/L4, L4/L5 & L5/S1 with Nerve Impingement, Fibromyalgia, TMJ, GERD, Severe Depression, VERY Large Cyst Right Ovary causing mild twisting, Small Cysts Left Ovary & 3 Large Cysts Uterus

Medications - MS-Contin, Plaquenil, Cymbalta, Famotidine and currently Prednisone

Chutz
Forum Moderator


Date Joined Jan 2005
Total Posts : 9250
   Posted 12/14/2010 2:09 AM (GMT -6)   
Hi Ruby and Welcome!

I guess I'll be the dumb one here and ask is your PMT referring to premenstrual? In that case if your fiance is still interested then invite him to go to your doctor appointments with you. Often when us women tell our 'men' what the doctor said it doesn't sound very plausible. But if they hear the same thing from this man we go and visit now and then, it's an entirely different story.

Also, if your symptoms are getting in the way of a healthy relationship I would very seriously consider some counseling....first for you and then maybe ask your fiance to go. If he isn't going to come back then continue on for YOU....since that's your most important concern right now.

Warm hugs,
Chutz
Moderator on the Fibromyalgia and Chronic Pain forums

“If you want to live a happy life, tie it to a goal, not to people or things.” Albert Einstein

grainofsalt
Regular Member


Date Joined Aug 2010
Total Posts : 215
   Posted 12/14/2010 6:42 PM (GMT -6)   
Ruby, please becareful that you don't mask any pre-existing issues with anti-depressant use. They are a very good tool in a lot of instances, but self checks, friend checks (using them as a mirror to give you a reflective picture) is very important, especially the latter because we often cannot identify our own issues. However, PMT is known to increase and even cause depression, so I think that this anti depressant therapy will be very good for you.

As for the oxycodone, some narcotics have an effect on hormone levels and oxy is one of them. Therefore, going off the pain meds might help that issue. I'm not a doctor or a nurse, so just take what I said with a grain of salt. Also, keep in mind that if your pain is not kept under control it can cause physical health issues, so does the benefit outweigh the cost should be the question reflected over the next 60 to 90 days.
MRI revealed disc bulge and test injections revealed RA. Radio Freq procedures have decreased the severity of pain by about 1/3rd. Was on Nucynta (tapentadol 50mgs) for several months, but due to a decrease in pain, I now used Tylenol #3 with Codeine and .5 mg Klonopin. Go ahead and laugh but the Codeine works well ;)
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 22, 2018 2:13 AM (GMT -6)
There are a total of 3,005,630 posts in 329,243 threads.
View Active Threads


Who's Online
This forum has 161787 registered members. Please welcome our newest member, melzissa.
198 Guest(s), 2 Registered Member(s) are currently online.  Details
Mind body spirit, F8